# SDR C2XA10TY092

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 10,854 hours, 6,178 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 14502387401
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE "BLEED 2 OVER TEMP" MESSAGE DISPLAYED ON EICAS.  REMOVED AND REPLACED DAMAGE SERVO LINE CONNECTED TO NR 2 FAN AIR VALVE IAW EMB 145 AMM 36-11-11-400-801-A, OPS CHECK GOOD.  AIRCRAFT RELEASED TO SERVICE.
